# SDR IPXA2019060322736

- Difficulty date: May 17, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 18,286 hours, 11,787 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Retainer
- Part number: A53989756208
- Part serial: NSN
- Condition: Deformed
- Location: Apu Cutout
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C APU COMPARTMENT,DOOR CUTOUT,AFT EDGE, MIDDLE SEAL RETAINER DAMAGEDREMOVED AND REPLACED DAMATGED RETAINER PER A300-600 SRM 51-40-21
